Yes, but I got a bunch of shots. I was in the hospital for two months, and first three weeks, I had Demerol shots every four hours, so they rotated diff sides of my rear end and my arms, because the shot sort of goofs up the muscle where it goes into. For about a year after I was released, those places were sore, fiber tissue was there, scars there too, which all eventually went away. So, could be your pain is normal. If it has any heat to it, or big bright red area where the shot was, then might be infection, which your regular doctor handle for you. All I know is I had hundreds and no real big problems.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.